# SDR SIMA20161207002

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 34,131 hours, 24,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE INTERMITTENT FLASHING ON AND OFF WITH BOTH SWITCHES IN ARMED POSITION.  REMOVED AND REPLACED RELAY K135 IAW AMM 24-06-11, AND 20-42-00.  OPS CHECKED GOOD.
